Can Wellbutrin cause melasma?

I am not on any birth control pills and I don't really be out in the sun.  The only thing that I have been using for a couple of years is the wellbutrin.

Doctor Answers 2

Drugs Causing Melasma and treatment - NYC

Wellbutrin is not one of the medications typically that causes melasma.  I would recommend looking into Cosmelan and chemical peels with strict sun avoidance. Please consult an expert. Best, Dr. Green

Wellbutrin and melasma

Many drugs can make you more sensitive to sunlight and cause facial darkening. There is no blood test to determine if any drug is responsible. There are safe treatment such as vi peel or photrejuvenation for melasma. See an experienced dermstologist re treatment options.

Morris Westfried, MD
Long Island Dermatologic Surgeon
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.